タケダ健康サイト

サイト内検索

Category 2 OTC medicines

BENZA BLOCK SEKIDOME EKI 1 KAIRYO NOMIKIRI TAIPU
ベンザブロックせき止め液1回量のみ切りタイプ

CHARACTERISTICS

  • In addition to dihydrocodeine phosphate that acts on the cough center, and guaifenesin that is an antitussive and expectorant, tranexamic acid, which suppresses pain and swelling, is contained. This medicine is effective for cough and phlegm associated with sore throat.
  • This medicine is a smooth-to-drink, clear, brown liquid with low sweetness and a refreshing menthol flavor.
  • This medicine is a single-dose package, so it can be taken at any time, even when you are busy.

INDICATIONS

Cough and phlegm associated with sore throat

DOSAGE AND DIRECTIONS

The following one dose can be taken 3 times a day (up to 4 times a day, as needed).
However, the interval between doses should be 4 hours or longer.

Age One dose
15 years or over 1 bottle (10 mL)
Under 15 years Do not take.

Precautions regarding dosage and directions

Please follow the recommended dosage and directions.

INGREDIENTS

In 1 bottle (10 mL, one dose)

ACTIONS INGREDIENTS CONTENTS
Relieves cough Dihydrocodeine phosphate 5mg
dl-Methylephedrine hydrochloride 12.5mg
Makes expectoration easier Guaifenesin 50mg
Senega liquid extract 0.1mL
(Extracted from senega 100 mg)
Relieves sore throat Tranexamic acid 70mg

Inactive ingredients:

Maltitol syrup, sucralose, citric acid hydrate, sodium citrate hydrate, l-menthol, paraben, sodium benzoate, caramel, scents, ethanol, propylene glycol, glycerin

PRECAUTIONS FOR USE

What you should NOT do

(If you do not follow the precautions listed below, your current symptoms may worsen and you may be at an increased risk of side effects and accidents.)

  1. Do not use any of the following medicines while you take this medicine: Other cough and expectorant drugs, cold medicines, oral remedies containing an antihistamine agent (such as oral remedies for rhinitis, motion sickness drugs, medicines for allergies, and sedative hypnotics), etc., sedating drugs, oral remedies containing tranexamic acid
  2. Do not operate vehicles or machines after taking this medicine.
    (Sleepiness, etc. may appear.)
  3. Do not take this medicine if breastfeeding. Stop breastfeeding if taking this medicine.
  4. Do not overdose or take this medicine regularly for long periods.

Who should seek consultation

  1. The following persons should consult a physician, pharmacist, or registered salesperson* before taking this medicine:
    1. Persons under treatment by a physician or dentist
    2. Women who are or may be pregnant
    3. Elderly persons
    4. Persons who have had allergies to medicines or something
    5. Persons who have suffered from the following symptom:
      High fever
    6. Persons diagnosed with the following conditions:
      Heart disease, hypertension, diabetes, kidney disease, thyroid dysfunction, persons with blood clots (cerebral thrombosis, cardiac infarction, thrombophlebitis), persons with a risk of developing thrombosis
  2. Stop taking this medicine immediately and consult a physician, pharmacist or registered salesperson if the following symptoms appear after taking this medicine because they might be side effects of the medicine. Take this leaflet with you.
    Affected area Symptoms
    Skin Rashes, redness, itching
    Digestive organs Nausea, vomiting, loss of appetite, heartburn
    Neuropsychiatric system Dizziness
  3. Stop taking this medicine and consult a physician, pharmacist, or registered salesperson if the following symptoms appear after taking this medicine and continue or worsen. Take this leaflet with you.
    Constipation, diarrhea, sleepiness
  4. Stop taking this medicine and consult a physician, pharmacist, or registered salesperson if symptoms do not improve after taking this medicine five to six times. Take this leaflet with you.

*Registered salesperson: person who has the license to sell OTC medicines except Category 1.

PRECAUTIONS FOR STORAGE AND HANDLING

  1. Store in a cool place away from direct sunlight.
  2. Keep out of the reach of children.
  3. Do not take this medicine after the expiration date.
  4. Be careful not to hurt your hand or finger when opening the cap.